Publications with M. Foreman

All publications by Matthew Dean Foreman and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:226 Foreman, M. D., Magidor, M., & Shelah, S. (1986). 0^\sharp and some forcing principles. J. Symbolic Logic, 51(1), 39–46. DOI: 10.2307/2273940 MR: 830070
Sh:240 Foreman, M. D., Magidor, M., & Shelah, S. (1988). Martin’s maximum, saturated ideals, and nonregular ultrafilters. I. Ann. Of Math. (2), 127(1), 1–47. DOI: 10.2307/1971415 MR: 924672
See [Sh:240a]
Sh:240a Foreman, M. D., Magidor, M., & Shelah, S. (1989). Correction to: “Martin’s maximum, saturated ideals, and nonregular ultrafilters. I” [Ann. of Math. (2) 127 (1988), no. 1, 1–47]. Ann. Of Math. (2), 129(3), 651. DOI: 10.2307/1971520 MR: 997316
correction to [Sh:240]
Sh:252 Foreman, M. D., Magidor, M., & Shelah, S. (1988). Martin’s maximum, saturated ideals and nonregular ultrafilters. II. Ann. Of Math. (2), 127(3), 521–545. DOI: 10.2307/2007004 MR: 942519
Sh:520 Eklof, P. C., Foreman, M. D., & Shelah, S. (1995). On invariants for \omega_1-separable groups. Trans. Amer. Math. Soc., 347(11), 4385–4402. arXiv: math/9501223 DOI: 10.2307/2155042 MR: 1316849